# SDR SWAA2020072198377

- Difficulty date: July 7, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 231RF TOP LAYER DEBONDED AND PEELING.   REPAIRED THE FLOOR PANEL  IAW SRM 53-00-50-2R-1. DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1, PARA 4F.
